# SDR AALA201801099014

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 12,473 hours, 4,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXIT LIGHT LENS BROKEN.  REPLACED THE LIGHT.
